# SDR P5CA9700281

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPULSION POD COWL SUPPORT INSTL AFT BRACKET ASSY CRACKED.  REMOVED AND REPLACED PROPULSION POD SUPPORT BRACKET I/A/W M.M. 70-50-00.
